# SDR 3EJA202506090002

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N865JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605283
- Aircraft time: 14,520 hours, 9,969 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNLOCK LIGHT ILLUMINATED AFTER GEAR HANDLE WAS MOVED TO UP POSITION.
